# SDR SWIA971099

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING SLC AND OUT OF ABOUT 1500 AGL, THE AMBER CARGO DOOR MESSAGE CAME ON.  RETURNED TO SLC.  CLEANED AND LUBED THE CARGO DOOR HANDLE MICROSWITCH, OPS CHECKS GOOD.
